MAUDE Adverse Event Report: COVIDIEN 18FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 18FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771810E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the icu manager was moving a patient and the purple port broke off causing the syringe to fall off in the bed.
 
Additional Manufacturer Narrative
A review of the device history record could not be conducted because a lot number was not provided.Two decontaminated components; a 60ml syringe and a gientry enfit port without its original packaging or a printed lot number were received for evaluation.The sample was reviewed for specification requirements and the condition reported by the customer was confirmed however this condition was not caused at the manufacturing facility.During the investigation an attempt was made to replicate the reported condition, at the time that the assembly between the syringe and gentri was dropped, and the issue was replicated.The case was reviewed with the multifunctional team.All process and controls were found properly followed, including sub-assemblies, finished product.There were no abnormal conditions found that could trigger the reported condition; and the condition has not been reported to be present in the past and the current process was running according to approved specifications.The possible root cause for the condition was that it occurred when moving or adjusting the product during use.The condition reported by the customer was not confirmed to be manufacturing related therefore, corrective actions are not required at this time.The current process is running according to product specifications meeting quality acceptance criteria.We will continue monitoring the process for any adverse trends that require immediate attention.

Brand Name
18FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key11885552
Report Number9612030-2021-02919
Device Sequence Number19683006
Product Code PIF
UDI-Device Identifier10884521582743
UDI-Public10884521582743
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771810E
Device Catalogue Number7771810E
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/13/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date07/23/2021
Patient Sequence Number1